# SDR CALA2021082701442

- Difficulty date: August 27, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N75861
- Make and model: Boeing 757-33N
- Aircraft serial: 32585
- Aircraft time: 61,721 hours, 19,112 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Transmitter
- Part number: 019012003
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CENTER HYD SYSTEM FLUID SHOWING RF AND DECREASING CURRENT .45 REPLACED CENTER HYD SYS QUANITY TRANSMITTER PER AMM 29-33-01 LEAK AND OPS CHK OK ROTABLE PARTS CHANGE WAS INDICATED - TT # 1054741  SN OFF 5418 TRANSMITTER, CE  OFF 75-2932-9-9002 5418 ON 75-2932-9-9002 5073
